It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-27-2006, 03:02 PM   #1
Senior Veteran
(female)
 
Join Date: Jan 2004
Location: Texas
Posts: 782
Halls HB User
I can't sleep since started higher dose

of Amrou Thyroid. I told my doctor and he said that is definately the cause and told me to go back down than slowly move myself up. I tried that again and here I am not sleeping at all, so tired!! I don't need this high of dose if it is going to do nothing but not let me get some rest. I'm so tired I can hardly function!! I need sleep!

Anyone can you relate or have any advice?

 
Old 04-27-2006, 03:13 PM   #2
Veteran
(male)
 
Join Date: Nov 2005
Location: Michigan
Posts: 463
adamace1 HB User
Re: I can't sleep since started higher dose

I'm just on t4 meds. Maybe your getting to much t3 with the t4 in your meds. Have your been on just synthroid? or maybe your dose is just to high. I had some trouble sleeping as we were raising my dose, but i wasn't tired, i just couldn't sleep, One time i was awake for three days But then i got back on a more normal sleep habit.

 
Sponsors Lightbulb
   
Old 04-27-2006, 05:21 PM   #3
Senior Member
(female)
 
Join Date: Oct 2004
Posts: 290
juner50 HB User
Re: I can't sleep since started higher dose

Are you splitting your dose or taking it all at one time?

 
Old 04-27-2006, 06:56 PM   #4
Senior Member
(female)
 
Join Date: Oct 2005
Posts: 159
also2tired HB User
Re: I can't sleep since started higher dose

I had insomnia when I raised my dose (raised it only 15 mg). I went back down and tried it again a week later. The same thing happened. However, this time I just stuck it out, and the next night I slept better. (The previous time I went back down on the dose after one horrible night.) I guess it was only temporary for me. How many nights have you had insomnia since your dose increase?

 
Old 04-28-2006, 12:22 PM   #5
Senior Veteran
(female)
 
Join Date: Jan 2004
Location: Texas
Posts: 782
Halls HB User
Re: I can't sleep since started higher dose

I went up 15 mg and that is when the insomnia started. I went back down and felt better and than tried to go back up again with the same result! So, I just can't do it any higher and will stay on the lower dose. I feel fine lower and my doctor thinks for now that is ok.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Can a UTI cause interstitial cystitis? kris447 Interstitial Cystitis (IC) 82 12-15-2010 07:21 PM
Can I Please Get Some Reassurance Re Abilify? Trying It Again as AD add-on salty Depression 37 05-31-2009 07:08 PM
My Stay At Hospital To Test For Seizures /can Anyone Help With My Questions???? vickie45 Epilepsy 33 12-12-2007 03:23 PM
Anyone Have Sleep Problems Also? builder Fibromyalgia 7 06-29-2007 06:23 PM
Anything that can ease Lyrica side effects? Too Sweet 74 Neuropathy 7 08-07-2006 12:35 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (313), Reece (227), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!